# SDR CKSA96078

- Difficulty date: July 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812CK
- Make and model: Doug DC-8-61
- Aircraft serial: 45890
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPLP - FLT NR 74558:  DURING C AND AOS INSPECTION WORK CARD 010-10, FOUND CARGO COMPARTMENT FLOOR NR 1 TRACK RIGHT SIDE STA 580 HAS LEVEL 2 CORROSION.  INSTALLED TRACK AT AFFECTED AREA AS PER SRM 53-2-3.
